# SDR USAA920081599

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 55,469 hours, 37,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT C5 MAJOR REPAIR 03C10025001/001 CRACK IN FUSELAGE SKIN BETWEEN BS727D & BS727E, S25R.  REPAIRED FUSELAGE SKIN BETWEEN BS727D & BS727E, S25R IAW B737 SRM 53-00-01, R31, TEMPORARY REVISION 53-27.
